# SDR DALA2024121211679

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 71,061 hours, 30,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0705337) SEAT TRACK CROWN DAMAGED AT STA 520 LBL 25, WL 208. REMOVED AND REPLACED SEAT TRACK AT STA 520 LBL 25, WL 208 IAW B737-800 SRM 53-00-52-2R-4.
